It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I tried strattera about 8 months ago. i immediately noticed sexual side affects...like within 8 hours of taking my first dose. The out of sync orgasm/ejaculation happened first, then within a day or 2 the pain after ejaculation came. needless to say, after about a week of that was enough for me. i have limits, and i have lines in the sand that i don't want to cross. and one of them is medicine that significantly changes anything sexual in my body. just don't like the whole idea of it.

i then went on 30mg of adderall XR. That has been and still is great. I'm still on the same dose, and it is fantastic. i know can focus much better, and the extra energy boost is also great. i couldn't be more pleased. the only side affect i have noticed is that when the dose wears off and i start coming down, i get extremely aroused and am generally hunting down the wife. that side affect i can live with :p

good luck,
b
[QUOTE=mainecouple]I tried strattera about 8 months ago. i immediately noticed sexual side affects...like within 8 hours of taking my first dose. The out of sync orgasm/ejaculation happened first, then within a day or 2 the pain after ejaculation came. needless to say, after about a week of that was enough for me. i have limits, and i have lines in the sand that i don't want to cross. and one of them is medicine that significantly changes anything sexual in my body. just don't like the whole idea of it.

i then went on 30mg of adderall XR. That has been and still is great. I'm still on the same dose, and it is fantastic. i know can focus much better, and the extra energy boost is also great. i couldn't be more pleased. the only side affect i have noticed is that when the dose wears off and i start coming down, i get extremely aroused and am generally hunting down the wife. that side affect i can live with :p

good luck,
b[/QUOTE]

Haha...nice, I wouldn't mind living with that sorta side effect. With strattera, I noticed that initial out of sync orgasm only in the first 3 days. Then after that it was somewhat reduced in sensation for a week, then everything went back to normal. There were also a few instances where it was hard to initiate urinating. This too disappeared after a week or two.
The main thing I'm wondering, did you ever experience episodes of fatigue and tiredness while on the strattera?
Also, do you get those episodes on Adderal?

Thanks!





All times are GMT -7. The time now is 04:18 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!